# SDR RAIA970514

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- Engine: Garrtt TPE3312UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Part time: 8,990 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FAT - FLT 4734 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE FUEL BYPASS VALVE.  (X)
